MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO 14; GUIDE WIRE

ASAHI INTECC GLADIUS MONGO 14; GUIDE WIRE
Catalog Number AP14R023S
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Attempted to cross a heavily calcified circumflex.Had difficulty crossing the eccentric organized calcium.Wire appeared to have the polymer jacket compromised due to the presence of the calcium.No remedial action taken.Wire and all pieces were removed from vessel and new wire was selected.Patient was not in need of remedial action from the device failure.

Brand Name
GLADIUS MONGO 14
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key22020903
Report Number3004718255-2025-00379
Device Sequence Number9504492
Product Code DQX
UDI-Device Identifier04547327123686
UDI-Public(01)04547327123686(17)271130(10)241223A321
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
Report Date (Section F) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAP14R023S
Device Lot Number241223A321
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/28/2025
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer05/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/14/2025